Saharon Shelah. Infinite abelian groups, Whitehead problem and some constructions. Israel journal of mathematics, vol. 18 , pp. 243–256. - Saharon Shelah. A compactness theorem for singular cardinals, free algebras, Whitehead problem and transversals. Israel journal of mathematics, vol. 21 , pp. 319–349. - Sharaon Shelah. Whitehead groups may be not free, even assuming CH, I. Israel journal of mathematics, vol. 28 , pp. 193–204. - Saharon Shelah. Whitehead groups may not be free even assuming CH, II. Israel journal of mathematics, vol. 35 , pp. 257–285. - Saharon Shelah. On uncountable abelian groups. Israel journal of mathematics, vol. 32 , pp. 311–330. - Shai Ben-David. On Shelah's compactness of cardinals. Israel journal of mathematics, vol. 31 , pp. 34–56 and p. 394. - Howard L. Hiller and Saharon Shelah. Singular cohomology in L. Israel journal of mathematics, vol. 26 , pp. 313–319. - Howard L. Hiller, Martin Huber, and Saharon Shelah. The structure of Ext and V = L. Mathematische [Book Review]

Journal of Symbolic Logic 51 (4):1068-1070 (1986)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273921
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,283
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Omnibus Review. [REVIEW]Peter Nyikos - 1992 - Journal of Symbolic Logic 57 (2):763-766.
[Omnibus Review].Peter J. Nyikos - 1992 - Journal of Symbolic Logic 57 (2):763-766.
Uniformization Principles.Alan H. Mekler & Saharon Shelah - 1989 - Journal of Symbolic Logic 54 (2):441-459.

Analytics

Added to PP index
2016-06-30

Total views
41 ( #207,375 of 2,270,958 )

Recent downloads (6 months)
5 ( #267,426 of 2,270,958 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature